| Model Number |
G27L-30WA |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is presumed that the reported event occurred due to component failure of the device.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the culdoscope had dents on distal edge.There was no patient involvement.